Browse "MA-Journal Papers(저널논문)" byIssue Date

Showing results 201 to 220 of 1756

201
THE HENON EQUATION WITH A CRITICAL EXPONENT UNDER THE NEUMANN BOUNDARY CONDITION

Byeon, Jaeyoungresearcher; Jin, Sangdon, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v.38, no.9, pp.4353 - 4390, 2018-09

202
Grothendieck Duality and Q-Gorenstein Morphisms

Lee, Yongnamresearcher; Nakayama, Noboru, PUBLICATIONS OF THE RESEARCH INSTITUTE FOR MATHEMATICAL SCIENCES, v.54, no.3, pp.517 - 648, 2018-08

203
Siegel families with application to class fields

Koo, Ja-Kyungresearcher; Shin, Dong Hwa; Yoon, Dong-Sung, PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, v.148, no.4, pp.751 - 771, 2018-08

204
Non-parametric Bayesian multivariate metaregression: an application in environmental epidemiology

Sim, Gyuseok; Kim, Ho; Zanobetti, Antonella; Schwartz, Joel; Chung, Yeonseungresearcher, JOURNAL OF THE ROYAL STATISTICAL SOCIETY SERIES C-APPLIED STATISTICS, v.67, no.4, pp.881 - 896, 2018-08

205
Concordance of knots in S-1 x S-2

Davis, Christopher W.; Nagel, Matthias; Park, JungHwanresearcher; Ray, Arunima, JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, v.98, pp.59 - 84, 2018-08

206
Three Hierarchical Levels of Big-Data Market Model Over Multiple Data Sources for Internet of Things

Jang, Busik; Park, Sangdon; Lee, Joohyung; Hahn, Sang-Geunresearcher, IEEE ACCESS, v.6, pp.31269 - 31280, 2018-07

207
Adaptive Restart of the Optimized Gradient Method for Convex Optimization

Kim, Donghwanresearcher; Fessler, Jeffrey A., JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, v.178, no.1, pp.240 - 263, 2018-07

208
BOUNDEDNESS, STABILIZATION, AND PATTERN FORMATION DRIVEN BY DENSITY-SUPPRESSED MOTILITY

Jin, Hai-Yang; Kim, Yong-Jungresearcher; Wang, Zhi-An, SIAM JOURNAL ON APPLIED MATHEMATICS, v.78, no.3, pp.1632 - 1657, 2018-07

209
Bounds for the coefficients of cusp forms for Gamma(0)(3)

Choi, SoYoung; Im, Bo-Haeresearcher, JOURNAL OF NUMBER THEORY, v.188, pp.48 - 70, 2018-07

210
Mutalisk: a web-based somatic MUTation AnaLyIS toolKit for genomic, transcriptional and epigenomic signatures

Lee, Jongkeun; Lee, Andy Jinseok; Lee, June Koo; Park, Jongkeun; Kwon, Youngoh; Park, Seong Yeol; Chun, Hyonhoresearcher; et al, NUCLEIC ACIDS RESEARCH, v.46, no.W1, pp.W102 - W108, 2018-07

211
Forbidding induced even cycles in a graph: Typical structure and counting

Kim, Jaehoonresearcher; Kuehn, Daniela; Osthus, Deryk; Townsend, Timothy, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.131, pp.170 - 219, 2018-07

212
RAPOPORT–ZINK SPACES OF HODGE TYPE

Kim, Wansuresearcher, FORUM OF MATHEMATICS SIGMA, v.6, no.e8, pp.1 - 110, 2018-06

213
Singly periodic free boundary minimal surfaces in a solid cylinder of H-2 x R

Morabito, Filipporesearcher, NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, v.171, pp.208 - 237, 2018-06

214
Distance-Based Inter-Cell Interference Coordination in Small Cell Networks: Stochastic Geometry Modeling and Analysis

Yoon, Jonghun; Hwang, Gangukresearcher, IEEE TRANSACTIONS ON WIRELESS COMMUNICATIONS, v.17, no.6, pp.4089 - 4103, 2018-06

215
Spaces of invariant circular orders of groups

Baik, Hyungryulresearcher; Samperton, Eric, GROUPS GEOMETRY AND DYNAMICS, v.12, no.2, pp.721 - 763, 2018-06

216
Enriched P-1-Conforming Methods for Elliptic Interface Problems with Implicit Jump Conditions

Jo, Gwanghyun; Kwak, Do Youngresearcher, ADVANCES IN MATHEMATICAL PHYSICS, 2018-06

217
On the Henon equation with a Neumann boundary condition: Asymptotic profile of ground states

Byeon, Jaeyoungresearcher; Wang, Zhi-Qiang, JOURNAL OF FUNCTIONAL ANALYSIS, v.274, no.12, pp.3325 - 3376, 2018-06

218
MOTIVIC COHOMOLOGY OF FAT POINTS IN MILNOR RANGE

Park, Jinhyunresearcher; Ünver, Sinan, DOCUMENTA MATHEMATICA, v.23, pp.759 - 798, 2018-06

219
A parametrization of $\theta$-congruent numbers with many prime factors and with prescribed prime factors

Im, Bo-Haeresearcher; Kim, HanSol, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.462, no.1, pp.407 - 427, 2018-06

220
CHARACTERIZATION OF CYCLE OBSTRUCTION SETS FOR IMPROPER COLORING PLANAR GRAPHS

Choi, Ilkyoo; Liu, Chun-Hung; Oum, Sang-ilresearcher, SIAM JOURNAL ON DISCRETE MATHEMATICS, v.32, no.2, pp.1209 - 1228, 2018-06

Discover

Type

Open Access

Subject

. next

rss_1.0 rss_2.0 atom_1.0